# SDR JR2R201710300222

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- Aircraft time: 47,815 hours, 39,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 592083867
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUVER ATTACH ANGLE IS CRACKED, INSIDE LT BS 1463 VENT BOX.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-30-5.
